# SDR SWAA2022051206540

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 47,592 hours, 28,410 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cabin Light
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO BWI. ; FA. REPORTED STRONG ELECTRICAL SMELL EMANATING FROM FWD. GALLEY. IMMEDIATELY DISSIPATED AFTER GALLEY SWITCH TURNED OFF. / [01] FWD. GALLEY CEILING LIGHT FOUND TO BE INOP. REMOVED AND REPLACED BALLAST ASSY. IAW M/M 33-26-02;[02] CONDITIONAL INSPECTION. DONE IAW M/M 05-51-56 AND FIM TASK 21-00 TASK 806 NO OTHER DEFECTS NOTED
